Research

Spherical functions on harmonic extensions of H-type groups


Reference:

Dooley, A. H. and Zhang, G., 1999. Spherical functions on harmonic extensions of H-type groups. Journal of Geometric Analysis, 9 (2), pp. 247-255.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/BF02921938

Details

Item Type Articles
CreatorsDooley, A. H.and Zhang, G.
DOI10.1007/BF02921938
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32533

Export

Actions (login required)

View Item